# SDR 2007FA0000497

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Aircraft: N3622Y
- Make and model: Cessna 210C
- Aircraft serial: 21058122
- Aircraft time: 4,284 hours
- Engine: Cont IO470S
- Engine time: 501 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: EC646144CN
- Part serial: 7445602
- Condition: Damaged
- Location: Enging
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

CYLINDER HEAD DETACHED FROM CYLINDER BARREL CAUSING INJECTOR FUEL LINE TO RUPTURE.  A INFLIGHT FIRE OCCURED CAUSING DAMAGE TO WIREING, MAG.,AND OTHE ENGINE COMPONENTS.
